# SDR MASA2024040600038

- Difficulty date: April 6, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 42,264 hours, 34,080 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: UNKNOWN
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA WSHLD LWR LT CORNR HEAT ELEM BURNT WINDSHIELD DEFECTIVE/FERRY ICT-SDF FOR REPAIRS T/S PER FIM 30-41-00, FOUND WINDSHIELD TO BE DEFECTIVE. PULLED AND COLLARED CB'S CBP1 G12 AND A10/11; REMOVED AND REPLACED WINDOW HEAT CONTROLLER, WINDOW AND CB. AFTER FERRY TO SDF.
